Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 10

All articles in this issue are freely accessible.

Definably simple groups in o-minimal structures
Y. Peterzil, A. Pillay and S. Starchenko.
Trans. Amer. Math. Soc. 352 (2000), 4397-4419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707202
Simple algebraic and semialgebraic groups over real closed fields
Ya'acov Peterzil, Anand Pillay and Sergei Starchenko.
Trans. Amer. Math. Soc. 352 (2000), 4421-4450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779482
Manifolds with minimal radial curvature bounded from below and big volume
Valery Marenich.
Trans. Amer. Math. Soc. 352 (2000), 4451-4468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779483
Willmore two-spheres in the four-sphere
Sebastián Montiel.
Trans. Amer. Math. Soc. 352 (2000), 4469-4486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695032
Principal curvatures of isoparametric hypersurfaces in $\mathbb{C}P^{n}$
Liang Xiao.
Trans. Amer. Math. Soc. 352 (2000), 4487-4499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779484
Symplectic 4-manifolds with Hermitian Weyl tensor
Vestislav Apostolov and John Armstrong.
Trans. Amer. Math. Soc. 352 (2000), 4501-4513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779485
The toric $h$-vectors of partially ordered sets
Margaret M. Bayer and Richard Ehrenborg.
Trans. Amer. Math. Soc. 352 (2000), 4515-4531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1779486
Examples of torsion points on genus two curves
John Boxall and David Grant.
Trans. Amer. Math. Soc. 352 (2000), 4533-4555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621721
$\mathbf{C}^{2}$-saddle method and Beukers’ integral
Masayoshi Hata.
Trans. Amer. Math. Soc. 352 (2000), 4557-4583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641099
The Mod-2 cohomology of the Bianchi groups
Ethan Berkove.
Trans. Amer. Math. Soc. 352 (2000), 4585-4602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675241
A global approach to fully nonlinear parabolic problems
Athanassios G. Kartsatos and Igor V. Skrypnik.
Trans. Amer. Math. Soc. 352 (2000), 4603-4640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694294
Invariant foliations near normally hyperbolic invariant manifolds for semiflows
Peter W. Bates, Kening Lu and Chongchun Zeng.
Trans. Amer. Math. Soc. 352 (2000), 4641-4676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675237
Polynomials that are positive on an interval
Victoria Powers and Bruce Reznick.
Trans. Amer. Math. Soc. 352 (2000), 4677-4692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707203
The optimal differentiation basis and liftings of $L^{∞}$
Jürgen Bliedtner and Peter A. Loeb.
Trans. Amer. Math. Soc. 352 (2000), 4693-4710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709771
Periodic points of holomorphic maps via Lefschetz numbers
Núria Fagella and Jaume Llibre.
Trans. Amer. Math. Soc. 352 (2000), 4711-4730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707699
Endomorphisms of expansive systems on compact metric spaces and the pseudo-orbit tracing property
Masakazu Nasu.
Trans. Amer. Math. Soc. 352 (2000), 4731-4757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707200
An equivariant Brauer semigroup and the symmetric imprimitivity theorem
Astrid an Huef, Iain Raeburn and Dana P. Williams.
Trans. Amer. Math. Soc. 352 (2000), 4759-4787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709774
$q$-Krawtchouk polynomials as spherical functions on the Hecke algebra of type $B$
H. T. Koelink.
Trans. Amer. Math. Soc. 352 (2000), 4789-4813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707197
Local structure of Schelter-Procesi smooth orders
Lieven Le Bruyn.
Trans. Amer. Math. Soc. 352 (2000), 4815-4841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695028
A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders
Daniel Simson.
Trans. Amer. Math. Soc. 352 (2000), 4843-4875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695036
Skein modules and the noncommutative torus
Charles Frohman and Razvan Gelca.
Trans. Amer. Math. Soc. 352 (2000), 4877-4888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675190